MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-35
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during installation the cardiosave intra-aortic balloon pump (iabp) unit failed to recognize the new battery.The battery was swapped between bays and the error moved with the battery.A battery from an already installed cardiosave was inserted into the new unit to observe if the issue was the battery or the new unit.The error remained on bay 1 regardless of the batteries inserted.There was no patient involvement.
 
Additional Manufacturer Narrative
The getinge field service engineer (fse) that observed the issue installed new cardiosave battery (0146-00-0097) into a cardiosave.The cardiosave failed to recognize the battery.Swapped the battery between the bays and error moved with the battery.Installed the old battery again, with no faults appearing.If additional information is received, we will reopen and update the complaint.This report is being submitted as the result of a retrospective review conducted in capa (b)(4).

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16264567
Report Number2249723-2023-00710
Device Sequence Number4337684
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public10607567109107
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-35
Device Catalogue Number0998-00-0800-35
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date01/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown